# SDR FDEA202111242982

- Difficulty date: November 24, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300*
- Aircraft serial: 657
- Aircraft time: 43,666 hours, 24,325 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE Z220 FLOOR SEAT TRACK FR14-FR19 Y-953 WAS FOUND CORROSION. REPLACED THE CORROSION SEAT TRACK WITH NEW PART. I.A.W. A300-600 SRM 51-72-10-001   PAGE.2, 51-40-21-001 PARA.7 PAGE.24-50.
